MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient presented in clinic for follow-up with shortness of breath, nausea, and light headedness.Upon interrogation, the link module exhibited artifacts during capture threshold testing.It was determined the leadless pacemaker (lp) exhibited high capture thresholds potentially caused by a microdislodgement found through chest x-rays.Programming changes were implemented.The patient was in stable condition.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19327025
Report Number2017865-2024-41621
Device Sequence Number17894931
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public(01)05415067031914(10)WMP121368
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Lot NumberWMP121368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown